MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK
Catalog Number 826820
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the cerelink icp monitor (826820) "does not start anymore".Patient was connected to a new monitor there was reportedly an hour delay in procedure.There was no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The cerelink icp monitor (826820) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: evaluation of the cerelink icp monitor found that the device failed to turn on due to a defect in the digital board.Additionally, the battery was beyond its expiration date and was replaced.The device passed all safety and functional tests per the manufacturer's specification.Root cause analysis: the reported complaint was confirmed.It was determined that the likely root cause of the issue was a defective digital board.Additionally, the reported failure could be caused by personnel unaware of proper use of the device.

Brand Name
CERELINK ICP MONITOR
Common Device Name
ICP MONITOR-CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22152495
Report Number3014334038-2025-00075
Device Sequence Number7828864
Product Code GWM
UDI-Device Identifier10381780533788
UDI-Public10381780533788
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown